Silicone with Kenalog Injections Complicated Deformity - Los Angeles

After silicone injections made lips unnaturally...

After silicone injections made lips unnaturally large with some lumping, kenalog was injected. This caused additional swelling, atropy, dimpling and further enlargement.

Please respond with the detrimental effects of kenaglog injections into lips to remedy excessive silicone, and what can be done now. Top lip still very dimpled which cannot be seen in photo below. Bottom lip has large valley in middle when smiling.

15 Comments

Kenalog is a corticosteroid that can cause serious problems in the area is was injected. These are usually thinned skin, skin that "dissolves" or atrophies into scar tissue, discoloration of skin in that area, dark hair growing out of the area, fat wasting, etc. It is usually permanent. However, I tried injections of a natural product called Gotu Kola by a licensed esthetician. It comes in glass ampoules. She injected it right into the nickel sized area on my cheek where the original surgeon has injected the kenalog. I did not see any difference the first or second time but the third time (once every 2 weeks), the difference was dramatic! I had visible improvement of the texture and color of the skin. I cannot say that may be true in your case or in the lip area. Liquid silicon is illegal in many countries for a reason. Results may look good initially but in the long term (in my case immediately), it causes severe problems because it is a foreign material (plastic) in the body that will cause inflammation reaction, skin changes and PAIN. The worst thing that a person can do is inject Kenalog in the area of liquid silicon. It makes the injury worse. You can read about this on the sites of two surgeons who specialize in removing biopolymer Dr. Daniel Slobodianik and Dr. Santiago Umana) who wrote papers on the topic. I know that most surgeons will tell you they cannot remove the material and I empathize with your suffering! I am so sorry that was done to you. But do not give up hope and don't do anything to make it worse. You do need to manage the inflammation which can become chronic and affect your whole body. Doctors would prescribe steroids but they are dangerous and you can't take them permanently for the rest of your life. I prefer arnica or high quality turmeric supplements (organic only) which you can take daily without negative side effects. You can also try Serrapeptadase, a natural enzyme (Doctors Best is a great brand). Buy it at Vitacost.com for best price. Dr. Umana is in Bogota, Columbia if you want to investigate having him remove it. He is highly regarded in the plastic surgery world and a very nice person. I wish you the best for your recovery!
Hi How are you doing now? Can you tell me how was your surgery and how are you feeling? Thanks
m****@hotmail.com

i found a doctor who removes sillicone from the butt he charged me 8500.00 his name is dr,pat pazmino m.d real good.his cordinators name is cathy maruri.
good luck.

Name not provided

Never took into consideration the size of my mouth and how larger lips would hide teeth and look unnatural.

Was this review helpful? 7 others found this helpful